# SDR SWAA2019041831837

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,896 hours, 20,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EMERGENCY LIGHT INOP.    R&R LIGHT IAW AMM.
